# SDR SWAA2019041531663

- Difficulty date: April 12, 2019
- Submitted: June 19, 2019
- Operation: Air carrier
- Aircraft: N429WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33658
- Aircraft time: 56,801 hours, 33,138 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 32875625
- Part serial: 742C
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK,  PILOT REPORTED DUCT PRESSURE GAUGE HAD A 20% SPLIT WITH #2 INDICATING LOWER PRESSURE.    R&R PRECODER CONTROL VALVE PER AMM.
